International Journal of Technology Enhancements and Emerging Engineering Research (ISSN 2347-4289)

IJTEEE >> Volume 2 - Issue 10, October 2014 Edition

International Journal of Technology Enhancements and Emerging Engineering Research  
International Journal of Technology Enhancements and Emerging Engineering Research

Website: http://www.ijteee.org

ISSN 2347-4289

Modeling And Analysis Of An SVIRS Epidemic Model Involving External Sources Of Disease

[Full Text]



Raid Kamel Naji, Ahmed Ali Muhseen



Keywords: Epidemic models, Stability, Vaccinated, Immigrants, external sources, Local and Hopf bifurcation.



Abstract: In this paper a mathematical model that describes the flow of infectious disease in a population is proposed and studied. It is assumed that the disease divided the population into four classes: susceptible individuals (S), vaccinated individuals (V), infected individuals (I) and recover individuals (R). The impact of immigrants, vaccine and external sources of disease, on the dynamics of SVIRS epidemic model is investigated. The existence, uniqueness and boundedness of the solution of the model are discussed. The local and global stability of the model is studied. The occurrence of local bifurcation as well as Hopf bifurcation in the model is investigated. Finally the global dynamics of the proposed model is studied numerically.



[1] W.O. Kermack, A.G. Mckendrick, A contribution to the mathematical theory of epidemics, Proc. R. Soc. London a 115 (1927) 700-721.

[2] R.M. Anderson, R. M. May, Population Biology of Infectious Disease, Springer – Verlag, New York, (1982).

[3] F. Brauer, C. Castillo-Chavez, Mathematical Models in Population Biology and Epidemiology, Springer, New York, (2001).

[4] O. Diekmann, J. A. P. Heesterbeek, Mathematical Epidemiology of Infectious Disease: Model Building, Analysis and Interpretation, Wiley, New York, (2000).

[5] H.W. Hethcote, The mathematics of infectious disease, SIAM Rev. 42 (2000) 599-653.

[6] Kribs-Zaleta, C.M., Velasco-HernŽandez, J.X.,(2000). A simple vaccination model with multiple endemic states. Math. Biosci. 164: 183-201.

[7] Alexander, M.E., Bowman, C., Moghadas, S.M., Summers, R., Gumel, A.B., Sahai, B.M., A vaccination model for transmission dynamics of influenza. SIAM J. Appl. Dyn. Syst. (2004), 3:503-524.

[8] Shurowq k. Shafeeq, The effect of treatment, immigrants and vaccinated on the dynamic of SIS epidemic model. M.Sc. thesis. Department of Mathematics, College of Science, University of Baghdad. Baghdad, Iraq (2011).

[9] Krishna pada Das, Shovonlal Roy and J. Chattopadhyay, Biosystem. 95 (2009) 188-199.

[10] Sotomayor, J., Generic bifurcations of dynamical systems, in dynamical systems, M. M. Peixoto, New York, academic press (1973).